# SDR LR7A9821

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 3701161
- Condition: Cracked
- Location: Nr 1/2/3 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK/BRIDGING INSPECTION, FOUND 2 CRACK RADIATING ACROSS THE NR 1, 2, 3 AFT NACELLE BULKHEAD ASSY LOWER OUTBOARD SIDE, FS 485.9, PPWL 3.5.  STOP DRILLED AND INSTALLED REPAIR DOUBLER.
